English Version Anmeldung mit Ihrem RZ-Account

Menüs

Dr. Miriam Seifert

Besucheranschrift: Ruhruniversität Bochum
Beschreibung: 

Mehr unter

http://www.wiwi.ruhr-uni-bochum.de/statoek/team/seifert.html.de Externer Link: http://www.wiwi.ruhr-uni-bochum.de/statoek/team/seifert.html.de (http://www.wiwi.ruhr-uni-bochum.de/statoek/team/seifert.html.de)

Publikationen:

Barbe, Philippe und Seifert, Miriam Isabel (2016)
A conditional limit theorem for a bivariate representation of a univariate random variable and conditional extreme values.
Extremes, to appear Externer Link: Extremes, to appear (http://link.springer.com/article/10.1007/s10687-016-0244-6)

Seifert, Miriam Isabel (2016)
Weakening the independence assumption on polar components: Limit theorems for generalized elliptical distributions.
Journal of Applied Probability 53(1), pp. 130-145 Externer Link: Journal of Applied Probability 53(1), pp. 130-145 (http://projecteuclid.org/euclid.jap/1457470564)

Seifert, Miriam Isabel (2014)
On conditional extreme values of random vectors with polar representation.
Extremes 17(2), pp. 193-219 Externer Link: Extremes 17(2), pp. 193-219 (http://link.springer.com/article/10.1007/s10687-013-0179-0)

 


Stand dieser Seite: 06.01.2017 - 14:29:38 | Datenschutzerklärung | Druckdatum: 24.06.2017 - 02:15:25

Letzte Aktualisierung (Lehrstuhl für Rechnergestützte Statistik): 07.04.2017 - 13:58:22 | WebBox 1.5.2.20160202 | rzcluster2-8 |